Bulletin (New Series) of the American Mathematical Society

Review: Vladimir G. Maz′ja, Sobolev spaces

Lars Inge Hedberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988), 87-88.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554446

Citation

Hedberg, Lars Inge. Review: Vladimir G. Maz′ja, Sobolev spaces. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 87--88. https://projecteuclid.org/euclid.bams/1183554446


Export citation

References

  • 1. W. Mazja, Einbettungssätze für Sobolewsche Räume, 1, 2, Teubner, Leipzig, 1979, and 1980.
  • 2. W. Mazja, Zur Theorie Sobolewscher Räume, Teubner, Leipzig, 1981.
  • 3. V. G. Maz'ya, Spaces of S. L. Sobolev, Izdat. Leningrad. Univ., 1985. (Russian)
  • 4. C. B. Morrey, Jr., Multiple integrals in the calculus of variations, Grundlehren Math. Wiss. Band 130, Springer-Verlag, Berlin and New York, 1966.